# SDR IPXA12M74016

- Difficulty date: May 30, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220561
- Condition: Corroded
- Location: Bs 1425 L18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C CORROSION ON LONGERON 18R AT BS 1425.  REMOVED, FABRICATED, & INSTALLED REPLACEMENT LONGERON SECTION IAW EA 011-5310-01-A3966 REV IR & EO- MD11-5310-47539-A.
